Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
Avatar universal

Depo provera

I am on Depo provera I got my first injection in February and my second in May I was due for a 3rd injection in August but did not get it until the end of September and I was bleeding when I went in now I think in pregnant what effects would the depo have.
1 Responses
300987 tn?1219987265
I found this online:

"Conceiving too soon after the shot, or right before the shot, can cause birth defects in the baby. Birth defects are possible if you use the drug during the first 3 months of pregnancy." Not sure if this helps but good luck to you.
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.